MathSciNet Relay Station
MathSciNet bibliographic data
MR2262925 76M35 (76F65 86A05 86A10)
Duan, Jinqiao; Nadiga, Balasubramanya T. Stochastic parameterization for large eddy simulation of geophysical flows. Proc. Amer. Math. Soc. 135 (2007), no. 4, 1187–1196 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement